# SDR FDEA201106232395

- Difficulty date: June 23, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGES NUMEROUS AREAS BL 0 BS 360-480.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION, INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A AND SRM 51-30-2.
